# SDR IPXA2018032827910

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 74,864 hours, 12,517 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: ARG74325001
- Part serial: CHC186A
- Condition: Faulted
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR PRIMARY AND SECONDARY LIGHT ILLUMINATED AFTER GEAR RETRACTION WITH GEAR HANDLE UP.  TROUBLESHOT IAW FIM 31-71-00-101, FIG 102. PSEU LAST FLIGHT SHOWS CODES 20, 12, 21, & 13 PSEU SYS TEST SHOWS NO FAULTS WHILE CYCLING MLG DOORS ON GROUND FOUND RT DOOR CLOSE TIME VERY SLOW. REPLACED THE RT MLG DOOR CYLINDER IAW MM 32-34-01-400-801 OPS CHECKED NORMAL.
